# SDR C2XA10TY178

- Difficulty date: November 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 14,129 hours, 8,826 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 184626
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - LT WING INSPECTION LIGHT BULB CRACKED.  REMOVED AND REPLACED LT WING INSPECTION LIGHT BULB.
